# SDR SWIA202051645

- Difficulty date: June 1, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE HAS NEW GOUGE ON AFT LUG LANDING.   REMOVED THE GOUGE FROM PAX DOOR HINGE AFT LUG LANDING, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS IAW REO. NO FURTHER DEFECTS NOTED. COMPLIED WITH TASK CARD.
